Title: Affine surfaces in R-5 with zero cubic form
Authors: Magid, M ×
Vrancken, Luc #
Issue Date: 2001
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:14 issue:2 pages:125-136
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science